MathSciNet Relay Station
MathSciNet bibliographic data
MR383438 57D95
Thomas, Emery; Wood, John On manifolds representing homology classes in codimension $2$. Invent. Math. 25 (1974), 63–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement